MathSciNet Relay Station
MathSciNet bibliographic data
MR1416084 (98b:20090) 20K27 (20K21 20K30)
Files, Steve T. The fully invariant subgroups of local Warfield groups. Proc. Amer. Math. Soc. 125 (1997), no. 12, 3515–3518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement